# SDR UPS01834965

- Difficulty date: February 13, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 15830N
- Condition: Failed
- Location: Cockpit Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN CAPTS OXYGEN REGULATOR INOP.  *S/D*  REMOVED AND REPLACED CAPTS REGULATOR P/N 15830N, S/N OFF 01065/01377.  REPLACED HOSE CLAMP ON FLEX LINE AT MASK BOX.  SYSTEM CK''D GOOD.
